Exponential integrability of stochastic convolutions

Jan Seidler, Takuya Sobukawa

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


Sufficient conditions are found for stochastic convolution integrals driven by a Wiener process in a Hubert space to belong to the Orlicz space exp L2; standard exponential tail estimates follow from these results. Proofs are based on the extrapolation theory and are rather simple.

Original languageEnglish
Pages (from-to)245-258
Number of pages14
JournalJournal of the London Mathematical Society
Issue number1
Publication statusPublished - 2003 Feb
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exponential integrability of stochastic convolutions'. Together they form a unique fingerprint.

Cite this